MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURN ART INS BCS STD 5-6 RT 9; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JOURN ART INS BCS STD 5-6 RT 9; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74023251
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to primary insert broke in the patient after 10 years.No more information presented.
 
Additional Manufacturer Narrative
The associated journey bcs articular insert was not returned for evaluation.Therefore a product analysis could not be performed.As device details were not made available, device history record review cannot be completed.Complaint history review could not be performed with any accuracy due to lack of product information.There is no information that would suggest the implanted device failed to meet specifications.A relationship, if any, between the device and the reported incident or adverse event could not be corroborated.A clinical evaluation noted that no relevant supporting documentation was provided, therefore a thorough medical investigation could not be performed.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation is warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should the device or additional information be received, the complaint will be reopened.

Brand Name
JOURN ART INS BCS STD 5-6 RT 9
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8505354
Report Number1020279-2019-01514
Device Sequence Number10818419
Product Code JWH
UDI-Device Identifier03596010555137
UDI-Public03596010555137
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74023251
Initial Date Received by Manufacturer 03/21/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;